It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I had a baby boy in January and had a horrible time adjusting. It might have been a mix of it being winter and cold, so unable to go out, the fact I have zero family around and so when my husband was at work I was home all alone, extreme lack of sleep, and also the sheer newness of having a baby to take care of. I was sure it was a mistake, terrified to go on, and literally wanted to put my baby up for adoption : (
For weeks, even 3-4 months, I woke up in the morning withh a feeling of intense dread, had a couple of actualy panic attacks, and anxiety all day long.
I felt pretty sure my hormones were involved with all of this but of course the docs want you on antidepressents and antianxiety meds. So I went to see a nurse practitioner I know personally, and she prescribed Fluoxetine and Klonapin. My MD also rx'd Trazadone. (The NP was aware of this as well.)
I began to feel a bit better after just the first few days on Klonapin (my dose was 1 mg and I was usually taking a whole pill in the pm and a whole during the day, sometimes breaking the tab in half and doing a half in the a.m. and a 1/2 in theafternoon.) and also started on 20 mg of the Fluoxetine, which was increased to 40 mg after 2 weeks.
I actually thought I felt more anxious after increasing the Fluoxetine to 40 mg, but not sure. Overall though I felt a heck of a lot better and also was getting sleep finally with the Trazadone and Klonapin at bedtime.

I realize that Klonapin is addictive but had only been on it for approximately 3 months; the third month only taking it "as needed", a half one morning and none the next, depending on how I felt, but always a whole at night. Then stopped it altogether during the day but continued a 1/2 at night for a few days, then 1/4 tab for a couple of more, then stopped completely and only continued the Trazadone. I realize I should have probably spoken to my NP first, but she had assured me I was on a very low dose and
would probably not have withdrawal symptoms. Then we decreased the Fluoxetine to 20 mg again.

Here is where my question begins. After stopping I began going through a stressful issue at work, but I do not know if that was coincidental with how I began feeling as of last week. Let me mention here that I now love my baby so much, am glad I had him, and am feeling emotionally fine overall. But then the weird physical symtpms began. I have been having heart palpitations, shallow/fast breathing, headachiness and a weird spacey feeling like my head is stuffed with cotton. I was literally OUT OF IT at work the end of last week and the beginning of this week, and feeling emotionally unstable (ie irritable, confused) I also have had insomnia, and even the Trazadone is not as potent in getting me to sleep as it was. I also am having a weird diarrhea/constipation combo. (Sorry I know TMI). Emotionally I still feel good, but I am physically anxious. It is incredibly odd.

My question is, am I having withdrawal symptoms, or is this my anxiety returning and manifesting in a different form now that I have lowered the Fluoxetine and stopped the Klonapin? Some of the symtpoms are the same as the weeks after I gave birth (ie the racing heart and insomnia,) but I am happy and enjoying my baby/my job/my life and not worried about very much.
And if this is withdrawal, how long should I expect it to last for? This week was horrid.

In addition, I should mention that my mentrual cycle took a very long time to return (was not breastfeeding and did not get it back for 3 months or more) and now that I have it I am geting it every 2-3 weeks.



I have an appt with my NP tomorrow, but any opinions beforehand are SO appreciated! Thank you!





All times are GMT -7. The time now is 09:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!